Alert archive / Kansas / Freeze Warnings in 2006
Freeze Warning 3, NWS Dodge City, KS
NWS Dodge City, KS issued this freeze warning at Oct 18, 2006, 2:45 PM CDT for 18 counties in Kansas. It took effect at Oct 19, 2006, 2:53 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 18, 2006, 2:45 PM CDT (19:45 UTC)
- In effect from
- Oct 19, 2006, 2:53 AM CDT
- Expired
- Oct 19, 2006, 10:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Dodge City, KS
Counties Edwards County, KS, Ellis County, KS, Finney County, KS, Ford County, KS, Grant County, KS, Gray County, KS, Hamilton County, KS, Haskell County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS, Scott County, KS, Stafford County, KS, Stanton County, KS, Trego County, KS
The radar
The Dodge City radar (KDDC), 48 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 7.8 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 176 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDDC 181945 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 245 PM CDT WED OCT 18 2006 ...FREEZING TEMPERATURES ARE EXPECTED TONIGHT... .HIGH PRESSURE WILL BUILD INTO WESTERN KANSAS TONIGHT. THIS WILL ALLOW THE WINDS TO SUBSIDE WITH CLEARING SKIES AND OVERNIGHT LOWS BELOW THE FREEZING MARK. KSZ030-031-043>046-061>066-074>079-190500- /O.UPG.KDDC.FR.Y.0004.061019T0900Z-061019T1400Z/ /O.NEW.KDDC.FZ.W.0003.061019T0900Z-061019T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS 245 PM CDT WED OCT 18 2006 /145 PM MDT WED OCT 18 2006/ ...FREEZE WARNING IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S LATE TONIGHT AND INTO EARLY THURSDAY MORNING. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ080-081-084>090-190500- /O.NEW.KDDC.FR.Y.0005.061019T0900Z-061019T1400Z/ KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...GREENSBURG...HAVILAND...PRATT... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 245 PM CDT WED OCT 18 2006 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. WITH SKIES BECOMING MOSTLY CLEAR TONIGHT...THE OVERNIGHT LOWS ARE EXPECTED TO FALL INTO LOW TO MIDDLE 30S CAUSING WIDESPREAD AREAS OF FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ 06
3 follow-up statements
000 WWUS73 KDDC 190310 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 1010 PM CDT WED OCT 18 2006 ...FREEZING TEMPERATURES ARE EXPECTED TONIGHT... .AN AREA OF SURFACE HIGH PRESSURE WILL MOVE SOUTH ACROSS WESTERN KANSAS OVERNIGHT. WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT. OVERNIGHT LOWS ARE EXPECTED TO DROP TO BELOW FREEZING ALONG AND NORTH OF A LINE FROM JOHNSON TO DODGE CITY AND STAFFORD. KSZ030-031-043>046-061>066-074>079-191000- /O.CON.KDDC.FZ.W.0003.061019T0900Z-061019T1400Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...ST. JOHN... STAFFORD...HUDSON...JOHNSON CITY...ULYSSES...SUBLETTE...SATANTA... CIMARRON...MONTEZUMA...DODGE CITY...BUCKLIN...KINSLEY...LEWIS 1010 PM CDT WED OCT 18 2006 /910 PM MDT WED OCT 18 2006/ ...FREEZE WARNING REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY. TEMPERATURES ARE EXPECTED TO FALL INTO THE UPPER 20S LATE TONIGHT AND INTO EARLY THURSDAY MORNING. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ080-081-084>090-191000- /O.CON.KDDC.FR.Y.0005.061019T0900Z-061019T1400Z/ KIOWA-PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...GREENSBURG...HAVILAND...PRATT... ELKHART...RICHFIELD...HUGOTON...MOSCOW...LIBERAL...KISMET... MEADE...FOWLER...ASHLAND...MINNEOLA...COLDWATER...PROTECTION... MEDICINE LODGE...KIOWA...SUN CITY 1010 PM CDT WED OCT 18 2006 ...FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 AM CDT THURSDAY. TEMPERATURES FALLING INTO THE LOW TO MID 30S OVERNIGHT COMBINED WITH LIGHT WINDS WILL CAUSE WIDESPREAD FROST. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ GERARD
000 WWUS73 KDDC 190753 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 253 AM CDT THU OCT 19 2006 ...FREEZING TEMPERATURES ARE OCCURRING OR WILL OCCUR LATER ON THIS MORNING ACROSS MOST OF SOUTHWEST KANSAS... .AN AREA OF SURFACE HIGH PRESSURE WILL MOVE SOUTH ACROSS WESTERN KANSAS EARLY THIS MORNING. AS A RESULT, WINDS WILL BE LIGHT AND VARIABLE UNDER CLEAR TO PARTLY CLOUDY SKIES ALLOWING FOR EARLY MORNING LOWS TO DROP TO BELOW FREEZING ALONG AND NORTH OF A LINE FROM MEADE TO DODGE CITY TO STAFFORD. KSZ066-076>079-191500- /O.CAN.KDDC.FZ.W.0003.061019T0900Z-061019T1400Z/ /O.EXB.KDDC.FR.Y.0005.061019T0753Z-061019T1500Z/ STAFFORD-HASKELL-GRAY-FORD-EDWARDS- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS 253 AM CDT THU OCT 19 2006 ...FREEZE WARNING IS CANCELLED... ...FROST ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. THE FREEZE WARNING HAS BEEN CANCELED. EARLY MORNING TEMPERATURES ARE EXPECTED TO RANGE FROM 29 TO 32 DEGREES DURING THE EARLY MORNING FROM NEAR ELKHART EAST TO DODGE CITY AND STAFFORD. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ080-081-088>090-190900- /O.CAN.KDDC.FR.Y.0005.061019T0900Z-061019T1400Z/ KIOWA-PRATT-CLARK-COMANCHE-BARBER- INCLUDING THE CITIES OF...GREENSBURG...HAVILAND...PRATT... ASHLAND...MINNEOLA...COLDWATER...PROTECTION...MEDICINE LODGE... KIOWA...SUN CITY 253 AM CDT THU OCT 19 2006 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS CANCELED THE FROST ADVISORY. THICK HIGH LEVEL CLOUDINESS WILL PREVENT TEMPERATURES FROM DROPPING TO THE FREEZING MARK THIS MORNING. THEREFORE, THE FROST ADVISORY WILL BE CANCELED. $$ KSZ030-031-043>046-061>065-074-075-191500- /O.EXT.KDDC.FZ.W.0003.061019T0753Z-061019T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES 253 AM CDT THU OCT 19 2006 /153 AM MDT THU OCT 19 2006/ ...FREEZE WARNING NOW IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING... THE FREEZE WARNING IS NOW IN EFFECT UNTIL 10 AM CDT /9 AM MDT/ THIS MORNING. EARLY MORNING TEMPERATURES ARE EXPECTED TO BE IN THE UPPER 20S MAINLY FROM JOHNSON AND ULYSSES NORTH AND EAST TO JETMORE, PAWNEE, AND HAYS. THIS WILL ALLOW FOR A KILLING FREEZE ACROSS THIS AREA. A FREEZE WARNING IS ISSUED WHEN TEMPERATURES ARE FORECAST TO DROP TO 28 DEGREES OR LOWER FOR AT LEAST ONE HOUR. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ KSZ084>087-191500- /O.EXT.KDDC.FR.Y.0005.061019T0753Z-061019T1500Z/ MORTON-STEVENS-SEWARD-MEADE- INCLUDING THE CITIES OF...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 253 AM CDT THU OCT 19 2006 ...FROST ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING... THE FROST ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING. EARLY MORNING TEMPERATURES ARE EXPECTED TO RANGE FROM 29 TO 32 DEGREES DURING THE EARLY MORNING FROM NEAR ELKHART EAST TO DODGE CITY AND STAFFORD. THIS WILL ALLOW FOR AREAS OF FROST TO DEVELOP. A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA SHOULD CONSIDER HARVESTING OR PROTECTING TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. $$ LACY
000 WWUS73 KDDC 191458 NPWDDC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE DODGE CITY KS 958 AM CDT THU OCT 19 2006 ...TEMPERATURES HAVE WARMED ABOVE FREEZING... .MORNING SUNSHINE HAS ALLOWED TEMPERATURES TO CLIMB ABOVE FREEZING...WITH FROST NO LONGER A PROBLEM. KSZ030-031-043>046-061>065-074-075-191600- /O.EXP.KDDC.FZ.W.0003.000000T0000Z-061019T1500Z/ TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STANTON-GRANT- INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR... HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE... RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD...GARDEN CITY... KALVESTA...JETMORE...HANSTON...LARNED...BURDETT...JOHNSON CITY... ULYSSES 958 AM CDT THU OCT 19 2006 /858 AM MDT THU OCT 19 2006/ ...FREEZE WARNING WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS MORNING... THE FREEZE WARNING WILL EXPIRE AT 10 AM CDT /9 AM MDT/ THIS MORNING. $$ KSZ066-076>079-084>087-191600- /O.EXP.KDDC.FR.Y.0005.000000T0000Z-061019T1500Z/ STAFFORD-HASKELL-GRAY-FORD-EDWARDS-MORTON-STEVENS-SEWARD-MEADE- INCLUDING THE CITIES OF...ST. JOHN...STAFFORD...HUDSON... SUBLETTE...SATANTA...CIMARRON...MONTEZUMA...DODGE CITY... BUCKLIN...KINSLEY...LEWIS...ELKHART...RICHFIELD...HUGOTON... MOSCOW...LIBERAL...KISMET...MEADE...FOWLER 958 AM CDT THU OCT 19 2006 ...FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING... THE FROST ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. $$ 26
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this freeze warning went out at Oct 18, 2:15 PM CDT, 30 minutes earlier.
Area forecast discussion, Oct 18, 2:15 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 215 PM CDT WED OCT 18 2006 .DISCUSSION... DAYS 1-2... FORECAST CHALLENGES ARE OVERNIGHT LOWS TONIGHT THEN HIGH TEMPS FOR THURSDAY AND FRIDAY. UPPER TROUGH TO GO THROUGH SOUTHWEST KANSAS TONIGHT WITH MAIN UPPER LOW ON BOTTOM OF TROUGH TO JUST MISS US TO THE SOUTH. WITH THIS SCENARIO WILL HAVE PARTLY CLOUDY SKIES IN THE SOUTH AND MOSTLY CLEAR ELSEWHERE. AS HIGH PRESSURE BUILDS IN AT THE SURFACE THE WINDS WILL GO LIGHT AND VARIABLE AND WITH LOW DEWPOINTS IN THE 20S AND MOSTLY CLEAR SKIES, WILL HAVE LOTS OF RADIATIONAL COOLING. THEREFORE WILL GO WITH A FREEZE WARNING NORTH OF LINE INCLUDING JOHNSON CITY, DODGE CITY, TO SAINT JOHN FOR LATE TONIGHT AND EARLY MORNING. OUR CURRENT FROST ADVISORY WILL BE UPGRADED TO A FREEZE WARNING. FOR THE OTHER AREAS TO THE SOUTH WILL GO WITH A FROST ADVISORY. FOR THURSDAY WITH MOSTLY SUNNY SKIES HIGHS SHOULD REACH THE MID 60S THEN IN THE LOW TO MID 70S BASED ON FORECAST 850MB TEMPS AHEAD OF NEXT SHORT WAVE TROUGH. DAYS 3-7... FIRST QUESTION FOR THE EXTENDED IS WHAT WILL HAPPEN WITH THE NEXT SHORTWAVE TROUGH DIGGING INTO THE PLAINS FRIDAY NIGHT AND INTO SATURDAY. MEDIUM RANGE MODELS ARE IN PRETTY GOOD AGREEMENT ON THE OVERALL PATTERN. THE GFS IS A BIT SLOWER ON BRINGING THE SFC FRONT THROUGH, AND CONTINUES PRECIP INTO SATURDAY. NO MODELS WILL BE PERFECT ON SFC FEATURES OUT IN DAY 3, BUT ENSEMBLES ARE IN AGREEMENT AND THINK THERE IS ENOUGH UNCERTAINTY TO SPREAD POPS INTO SATURDAY MORNING. THE NEXT QUESTION IS HOW FAST AND WARM TEMPERATURES WILL GET AFTER THE SYSTEM PASSES BY. BOTH THE GFS AND ECMWF SET UP NORTHWESTERLY FLOW BEHIND THE TROUGH, BUT THE ECMWF IS FASTER ON RAISING HEIGHTS AND WARMING UP 850MB TEMPS ABOVE 15 C. THE GFS ALSO HAS A WARM UP, ALTHOUGH NOT QUITE AS WARM OR FAST. GOING FORECAST HAS WARMING UP TO NEAR NORMAL, BUT ONLY IN THE 60S, AND THIS SEEMS REASONABLE FOR NOW. AFTER THIS, CONDITIONS BECOME MUDDLED. THE 12Z GFS WAS BRINGING ANOTHER SHORTWAVE TROUGH IN FROM THE NORTH, WHILE THE ENSEMBLE MEANS WERE SETTING UP MORE OF A SPLIT FLOW WITH WESTERLIES HEADING INTO THE PLAINS. THE GFS SEEMS TO BE AN OUTLIER FOR NOW, SO WILL LEAN MORE TOWARDS THE ENSEMBLE MEANS FOR THE END OF THE GRIDS AND INTO THE 8-10 DAY PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 28 64 36 72 / 0 0 0 10 GCK 28 65 35 71 / 0 0 0 10 EHA 32 66 36 74 / 0 0 0 10 LBL 32 66 37 73 / 0 0 0 10 HYS 27 64 34 72 / 0 0 0 10 P28 34 65 38 75 / 0 0 0 10 && .DDC WATCHES/WARNINGS/ADVISORIES... FREEZE WARNING FROM 4 AM CDT /3 AM MDT/ TO 9 AM CDT /8 AM MDT/ THURSDAY FOR KSZ030-KSZ031-KSZ043-KSZ044-KSZ045-KSZ046-KSZ061- KSZ062-KSZ063-KSZ064-KSZ065-KSZ066-KSZ074-KSZ075-KSZ076-KSZ077- KSZ078-KSZ079. FROST ADVISORY FROM 4 AM TO 9 AM CDT THURSDAY FOR KSZ080-KSZ081- KSZ084-KSZ085-KSZ086-KSZ087-KSZ088-KSZ089-KSZ090. && FN06/26
Hazardous weather outlook, Oct 18, 5:01 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 501 AM CDT WED OCT 18 2006 KSZ065-066-077>081-084>090-191015- PAWNEE-STAFFORD-GRAY-FORD-EDWARDS-KIOWA-PRATT-MORTON-STEVENS- SEWARD-MEADE-CLARK-COMANCHE-BARBER- 501 AM CDT WED OCT 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FROST WILL CAN BE EXPECTED TONIGHT ALONG AND NORTH OF HIGHWAY 56. TODAY LIGHT RAIN AND AREAS OF DRIZZLE ALONG WITH FOG WILL BE POSSIBLE THROUGH NOON. LITTLE IF ANY ACCUMULATION IS EXPECTED BETWEEN 6 AM AND NOON. TONIGHT SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST AS WINDS BECOME LIGHT. THIS COMBINED WITH TEMPERATURES FALLING INTO THE LOW TO MID 30S WILL RESULT IN AREAS OF FROST. WIDESPREAD FRONT CAN BE EXPECTED NORTH OF HIGHWAY 56 AND AS A RESULT A FROST ADVISORY HAS BEEN ISSUED FOR THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. KSZ030-031-043>046-061>064-074>076-191015- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- STANTON-GRANT-HASKELL- 501 AM CDT WED OCT 18 2006 /401 AM MDT WED OCT 18 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT WIDESPREAD FROST WILL CAN BE EXPECTED TONIGHT ALONG AND NORTH OF HIGHWAY 56. TODAY LIGHT RAIN...AREAS OF DRIZZLE AND SLEET WILL BE POSSIBLE THROUGH NOON. LITTLE IF ANY ACCUMULATION IS EXPECTED BETWEEN 6 AM AND NOON. A FEW LOCATIONS NEAR INTERSTATE 70 MAY EVEN HAVE A BRIEF FLURRY OR TWO. TONIGHT SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST AS WINDS BECOME LIGHT. THIS COMBINED WITH TEMPERATURES FALLING INTO THE LOW TO MID 30S WILL RESULT IN AREAS OF FROST. WIDESPREAD FRONT CAN BE EXPECTED NORTH OF HIGHWAY 56 AND AS A RESULT A FROST ADVISORY HAS BEEN ISSUED FOR THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 3:22 AM CDT | Frost Advisory | DDC | Edwards, Ellis, Finney, Ford, Grant, Gray and 12 more | 11 hr |
| Oct 18, 2:45 PM CDT | Frost Advisory | DDC | Barber, Clark, Comanche, Edwards, Ford, Gray and 8 more | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.